Publication Type:

Journal Article

Source:

Journal of Mathematical and Fundamental Sciences, Volume 45, Number 3, p.245–262 (2014)

URL:

http://journals.itb.ac.id/index.php/jmfs/article/view/807

Abstract:

For a simple, connected, undirected graph G(V, E) an open neighborhood coloring of the graph G is a mapping f : V (G) --> Z+ such that for each w in V(G), and for all u, v in N(w), f(u) is different from f(v). The maximum value of f(w), for all w in V (G) is called the span of the open neighborhood coloring f. The minimum value of span of f over all open neighborhood colorings f is called open neighborhood chromatic number of G, denoted by Xonc(G). In this paper we determine the open neighborhood chromatic number of prisms.

Cite this Research Publication

Dr. Geetha K. N., Dr. K. N. Meera, Swamy, N. Narasimha, and Sooryanarayana, B., “Open Neighborhood Coloring of Prisms”, Journal of Mathematical and Fundamental Sciences, vol. 45, pp. 245–262, 2014.

207
PROGRAMS
OFFERED
5
AMRITA
CAMPUSES
15
CONSTITUENT
SCHOOLS
A
GRADE BY
NAAC, MHRD
9th
RANK(INDIA):
NIRF 2017
150+
INTERNATIONAL
PARTNERS